# SDR HN6R0000252

- Difficulty date: May 16, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N931NU
- Make and model: Boeing 737-400
- Aircraft serial: 25247
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546431280
- Part serial: 1116
- Condition: Delaminated
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FORE FLAP UPPER SURFACE DELAMINATED 92 INCHES FROM INBOARD END.  REPAIRED UPPER SURFACE OF FLAP.
